# SDR CA980825003

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5042002858
- Condition: Cracked
- Location: Bs 207
- Part time: 17,825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE RIGHT FRAME AT STA 207 CRACKED THROUGH.  CRACK RUNS FROM A STRINGER CUTOUT TO TWO DIFFERENT LIGHTING HOLES.  IN ADDITION, THERE ARE TWO SKIN CRACKS RADIATING FROM A SINGLE RIVET HOLE.  THIS IS HOW THE CRACK WAS FOUND. REPAIRED.  PART TC:  24,227.
